# SDR MWEA00450

- Difficulty date: May 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48070
- Aircraft time: 33,826 hours, 38,246 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 2587335113
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 HORIZON DRIFTS DOWN, NR 2 FLIGHT DIRECTOR FAILED AND LEFT AIR CONDITIONING SUPPLY TEMP HIGH LIGHT CAME ON IN CRUISE FLIGHT.  REMOVED AND REPLACED NR 1 VERTICAL GYRO.  DEFERRED NR 2 FLIGHT DIRECTOR AND LEFT SUPPLY TEMP HI LIGHT.
